DSpace
 

iRepository at Perpustakaan UniMAP >
Journal Articles >
Institute of Engineering Mathematics (Articles) >

Please use this identifier to cite or link to this item: http://dspace.unimap.edu.my:80/dspace/handle/123456789/14044

Title: A new fuzzy version of Euler's method for solving differential equations with fuzzy initial values
Other Titles: Versi baru kaedah Euler kabur untuk menyelesaikan persamaan pembezaan dengan nilai-nilai awal kabur
Authors: Muhammad Zaini, Ahmad
M. K., Hasan
Keywords: Euler’s method;Fuzzy initial value;Fuzzy set;Optimisation
Issue Date: Jun-2011
Publisher: Universiti Kebangsaan Malaysia (UKM)
Citation: Sains Malaysiana, vol. 40 (6), 2011, pages 651–657
Abstract: This paper proposes a new fuzzy version of Euler’s method for solving differential equations with fuzzy initial values. Our proposed method is based on Zadeh’s extension principle for the reformulation of the classical Euler’s method, which takes into account the dependency problem that arises in fuzzy setting. This problem is often neglected in numerical methods found in the literature for solving differential equations with fuzzy initial values. Several examples are provided to show the advantage of our proposed method compared to the conventional fuzzy version of Euler’s method proposed in the literature.
Description: Link to publisher's homepage at http://www.ukm.my/
URI: http://www.ukm.my/jsm/pdf_files/SM-PDF-40-6-2011/17%20AHMAD%20M.Z.pdf
http://hdl.handle.net/123456789/14044
ISSN: 0126-6039
Appears in Collections:Institute of Engineering Mathematics (Articles)

Files in This Item:

File Description SizeFormat
a new fuzzy version of euler's.pdf2.11 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! Perpustakaan Tuanku syed Faizuddin Putra, Kampus Pauh Putra, Universiti Malaysia Perlis, 02600, Arau Perlis
TEL: +604-9885420 | FAX: +604-9885405 | EMAIL: rujukan@unimap.edu.my Feedback